Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

8 Publications


2020 | Preprint | LibreCat-ID: 19941 LibreCat | Download (ext.)
 

2020 | Journal Article | LibreCat-ID: 19939
Detection of high codimensional bifurcations in variational PDEs
L.M. Kreusser, R.I. McLachlan, C. Offen, Nonlinearity 33 (2020) 2335–2363.
LibreCat | DOI | Download (ext.)
 

2020 | Journal Article | LibreCat-ID: 19938
Preservation of Bifurcations of Hamiltonian Boundary Value Problems Under Discretisation
R.I. McLachlan, C. Offen, Foundations of Computational Mathematics (2020).
LibreCat | DOI | Download (ext.)
 

2019 | Journal Article | LibreCat-ID: 19945
Symplectic integration of PDEs using Clebsch variables
R.I. McLachlan, C. Offen, B.K. Tapley, Journal of Computational Dynamics 6 (2019) 111–130.
LibreCat | DOI | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 19935
Bifurcation of solutions to Hamiltonian boundary value problems
R.I. McLachlan, C. Offen, Nonlinearity (2018) 2895–2927.
LibreCat | DOI | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 19943
Hamiltonian boundary value problems, conformal symplectic symmetries, and conjugate loci
R.I. McLachlan, C. Offen, New Zealand Journal of Mathematics 48 (2018) 83–99.
LibreCat | Files available | Download (ext.)
 

2018 | Journal Article | LibreCat-ID: 19937
Symplectic integration of boundary value problems
R.I. McLachlan, C. Offen, Numerical Algorithms (2018) 1219–1233.
LibreCat | DOI | Download (ext.)
 

2018 | Preprint | LibreCat-ID: 19940 LibreCat | Download (ext.)
 

Filters and Search Terms

department=636

Search

Filter Publications

Display / Sort

Export / Embed